# SDR GTIA9700177

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95502672
- Condition: Shimmies
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 566 - NOSE WHEEL SHIMMIES DURING TAKEOFF.  REMOVED AND REPLACED NR 2 NOSE WHEEL ASSY IAW DC-9 MM 32-42.  OPS CHECK GOOD.  (X)
